MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number GS9090SD
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a procedure, the proximal body of the 90 cm cerebase straight distal access (da) guide sheath (gs9090sd / 31580143) was kinked when the device was locked with the y-connector.There was no report of any negative patient impact.On 02-may-2026, additional information was received.Per the information, the kink occurred in patient, prior to aspiration or delivery the stent retriever.The cerebase had to be removed and replaced to continue the procedure.There was no negative impact on the patient.There was no procedure delay due to the issue.The additional information did not include the event date.The complaint device was returned for evaluation and analysis.The product investigation completed on 12-jun-2026.Based on the completed product investigation, this event has been determined to be usfda reportable under 21 cfr 803 with a classification of ¿malfunction.¿.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section b.3: date of event: the date of the event was not reported / known.Section e.1: the initial reporter phone is not available / reported.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 90 cm cerebase straight distal access (da) guide sheath was received contained in the decontamination pouch.Visual inspection was performed.The shaft has a fracture next to the id band.Additionally, a compressed area was found at 0.7 cm from the distal end.Microscopic inspection was performed on the fracture site, and it was observed that the internal wire was exposed.The reported issue regarding the proximal body kink is confirmed based on the fractured condition found.The fracture is a known failure mode of the catheter and can occur on a properly fused catheter.The observed condition could be the result of several factors, including but not limited to procedural factors present in the operating room such as operator¿s technique.The compressed condition is suspected to have appeared during the post-processing handling of the device as it was not originally reported in the complaint; therefore, it is not considered related to the complaint.A review of manufacturing documentation associated with this lot (31580143) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.The instruction for use (ifu) contains the following caution: exercise care in handling the cerebase da guide sheath to reduce the chance of accidental damage.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
CEREBASE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key25492053
Report Number3008114965-2026-00832
Device Sequence Number21266048
Product Code QJP
UDI-Device Identifier10886704082293
UDI-Public(01)10886704082293(17)270531(10)31580143
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K192804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGS9090SD
Device Lot Number31580143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown